MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT
Catalog Number C1616A
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a video was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guide kidney biopsy procedure via normal density tissue using the coaxial.During the procedure, the device mismatched with the size of biopsy needle due to wrong labeling of coaxial needle.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic video was provided and reviewed.The operator initially removed the trocar stylet from the two introducer coaxial cannulas.He then attempted to insert the 16g maxcore biopsy device into the two 16g truguide introducer coaxial cannulas, designated with lot rejy0151 and catalogue c1616a.However, he encountered resistance and was unable to complete the insertion.Therefore based on the video review, the device-device incompatibility issue was identified for the two devices as the operator can't able to insert the maxcore into the truguide and the reported issue is remains inconclusive for both the devices as no objective evidence was provided to support the reported event.A definitive root cause for the reported device markings / labelling problem issue and identified device-device incompatibility issue could not be determined based upon the provided information.Labeling review: by comparing the received pouch label from the video provided from the customer against document "(b)(4)" (rev.3), it was noted that the catalogue number, pk number, gauge size & needle length, lot number characters, use by date format which was mentioned in the pouch was verified and it matched with the document.And it also matches with the tw information.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
TRUGUIDE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23120427
Report Number2020394-2025-01549
Device Sequence Number7393853
Product Code FCG
UDI-Device Identifier00801741084966
UDI-Public(01)00801741084966(11)250107(17)271031(10)REJY0151
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1616A
Device Lot NumberREJY0151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date12/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown